MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Codes Material Deformation (2976); Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that stent shortened after deployment.The 90% stenosed target lesion was located in the mildly tortuous and mildly calcified subclavian artery which was very close to the aortic bifurcation.A 10x30x120cm epic vascular stent was advanced for treatment.Initially it was reported that when the stent was placed, nearly half of the stent came out from the subclavian artery to the aortic arch.Follow-up confirmed that there was no issue with the stent migrating, but there was a placement problem.The stent was short 3cm and the physician was unable to adjust the location.The stent was somehow brought up to the iliac artery and an express ld stent was placed over the epic stent.The express ld stent sufficiently extended up to external ilium and the epic stent was fixed in the iliac bifurcation.A 10x40mm epic stent was placed in the subclavian artery and the procedure was completed.No further patient complications were reported.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8025118
Report Number2134265-2018-62496
Device Sequence Number1030064
Product Code NIO
UDI-Device Identifier08714729804987
UDI-Public08714729804987
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2021
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0020082240
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2018
Initial Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: TREASURE FLOPPY 300; INTRODUCER SHEATH: TERUMO DESTINATION 90CM
Outcome Attributed to Adverse Event Required Intervention;